# SDR COM11758

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120233
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt/Rt Wings
- Part time: 9,552 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING P/N WING SKIN SUPPORTS WERE FOUND CRACKED DURING INSPECTION TASK NR 5720-551/651-01I AT RIBS NR 15 AND NR 16. THE SKIN SUPPORTS WERE REPAIRED IAW AERODESIGN E.O. 1327-2. P/N: 120-17056-007, 3 EA; 120-17056-015, 4 EA; 120-17056-013, 1 EA; 120-17056-011, 1 EA; 120-17056-019, 1 EA; 120-17056-017, 1 EA; 120-17057-005, 1 EA.
